# SDR AALA20091019TUL16

- Difficulty date: October 19, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N627AA
- Make and model: Boeing 757223
- Aircraft serial: 24585
- Aircraft time: 60,524 hours, 21,502 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 141N6302U3
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 1 PASSENGER ENTRY DOOR HAS DOOR HANDLE GOUGE IN PAN RADIUS.  INSTALLED NEW DOOR HANDLE PAN PER ESO 90283.
